MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4517
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited high out of range pacing impedance measurements, measuring greater than 3000 ohms.Technical services (ts) reviewed and stated that the device is reaching end of life (eol) in normal timeframe.This lv lead currently remains in service.No adverse patient effects were reported.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19711548
Report Number2124215-2024-42570
Device Sequence Number12956323
Product Code NIK
UDI-Device Identifier00802526417665
UDI-Public00802526417665
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/10/2011
Device Model Number4517
Device Catalogue Number4517
Device Lot Number436521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Initial Report FDA Received Date07/10/2024
Date Device Manufactured09/10/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale